Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#345575] of Kirsten G. Wickelgren

Papers Published

  1. Bergner, JE; Joachimi, R; Lesh, K; Stojanoska, V; Wickelgren, K, Classification of problematic subgroups of U(n), Transactions of the American Mathematical Society, vol. 371 no. 10 (January, 2019), pp. 6739-6777 [doi]
    (last updated on 2022/07/01)

    Abstract:
    Let Ln denote the topological poset of decompositions of ℂn into mutually orthogonal subspaces. We classify p-toral subgroups of U(n) that can have noncontractible fixed points under the action of U(n) on Ln.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320